# SDR CALA2014081391958

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 48,195 hours, 19,488 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS INOPERATIVE.  OVERWING EMER EXIT LIGHTS ON CONTINUOUSLY RESET.  CIDS EMER LIGHTS IN CABIN, OPERATIONS CHECKED GOOD.
